# SDR AALA20060539

- Difficulty date: August 9, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461201
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT LENS AT FORWARD GALLEY MISSING.  REPLACED EMERGENCY LIGHT LENS AT FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
